University of Surrey

Test tubes in the lab Research in the ATI Dance Research

EXISTENCE OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS

MONTALDI, J, ROBERTS, M and STEWART, I (1990) EXISTENCE OF NONLINEAR NORMAL-MODES OF SYMMETRICAL HAMILTONIAN-SYSTEMS NONLINEARITY, 3 (3). pp. 695-730.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
MONTALDI, JUNSPECIFIEDUNSPECIFIED
ROBERTS, MUNSPECIFIEDUNSPECIFIED
STEWART, IUNSPECIFIEDUNSPECIFIED
Date : 1 August 1990
Identification Number : https://doi.org/10.1088/0951-7715/3/3/009
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:45
Last Modified : 17 May 2017 11:45
URI: http://epubs.surrey.ac.uk/id/eprint/832556

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800